# SDR SWIA200921231

- Difficulty date: March 20, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 23,032 hours, 32,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7814 - SECOND BULB IN FORWARD FLOOR EMERGENCY LIGHTING SYSTEM INOP.  RELAMPED.
